Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a closure property of measurable sets


Author: Earl J. Mickle
Journal: Proc. Amer. Math. Soc. 9 (1958), 688-689
MSC: Primary 28.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0097484-3
MathSciNet review: 0097484
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Kuratowski, Topologie, I, Warsaw-Lwow, 1933.
  • [2] S. Saks, Theory of the integral, New York, Stechert, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0097484-3
Article copyright: © Copyright 1958 American Mathematical Society